# SDR TWAA0007603

- Difficulty date: May 11, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- Aircraft time: 75,804 hours, 88,721 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND LONGERON 5R AT STA 699, WAS CRACKED.  INSTALLED NEW SECTION PER SRM 53-02, FIG 18.
